MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC EDWARDS INTUITY ELITE VALVE SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES LLC EDWARDS INTUITY ELITE VALVE SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 8300AB
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Heart Failure/Congestive Heart Failure (4446); Insufficient Information (4580)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with a 23mm 8300ab aortic valve underwent a valve-in-valve procedure after an implant duration of 7 years, 9 months due to regurgitation.The procedure was performed with a 23mm 9755rsl transcatheter valve.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections: b7, g3, g6, h2, h6 (type of investigation).Corrected sections: b5, h6 (component code, clinical code, investigation findings and investigation conclusions).Regurgitation is a common manifestation of bioprosthetic valve and valved conduit dysfunction.Common intraoperative factors that may cause or contribute to acute post-procedural regurgitation include device distortion; device interaction with patient anatomy or other devices; leaflet damage, and incorrectly sized valve seated.Non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis may also cause or contribute to acute post-procedural regurgitation.Complaints reported with regurgitation as the primary complaint code are not typically attributed to manufacturing-related nonconformances.A device history record (dhr) review was performed, and no relevant non-conformances were identified).The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 23mm 8300ab aortic valve underwent a valve-in-valve procedure after an implant duration of 7 years, 9 months due to regurgitation.Patient presented with heart failure and shortness of breath.The procedure was performed with a 23mm 9755rsl transcatheter valve.Patient was stable post procedure.This is a 4-year-old male patient.

Brand Name
EDWARDS INTUITY ELITE VALVE SYSTEM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key23334127
Report Number2015691-2025-08627
Device Sequence Number21293391
Product Code LWR
UDI-Device Identifier00690103194494
UDI-Public(01)00690103194494(17)210826
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P150036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/26/2021
Device Model Number8300AB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age74 YR
Patient SexMale